# SDR DALA2018082545245

- Difficulty date: August 20, 2018
- Submitted: August 25, 2018
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 60,501 hours, 7,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN DAMAGED. REPLACED THE SIGN ASSEMBLY.
